RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 88–95 (Mi mz3089)  

This article is cited in 4 scientific papers (total in 4 papers)

Geometry of the spectrum of the one-dimensional Schrödinger equation with a periodic complex-valued potential

L. A. Pastur, V. A. Tkachenko

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences

Full text: PDF file (630 kB)

English version:
Mathematical Notes, 1991, 50:4, 1045–1050

Bibliographic databases:

UDC: 517
Received: 14.06.1990

Citation: L. A. Pastur, V. A. Tkachenko, “Geometry of the spectrum of the one-dimensional Schrödinger equation with a periodic complex-valued potential”, Mat. Zametki, 50:4 (1991), 88–95; Math. Notes, 50:4 (1991), 1045–1050

Citation in format AMSBIB
\Bibitem{PasTka91}
\by L.~A.~Pastur, V.~A.~Tkachenko
\paper Geometry of the spectrum of the one-dimensional Schr\"odinger equation with a periodic complex-valued potential
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 88--95
\mathnet{http://mi.mathnet.ru/mz3089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162916}
\zmath{https://zbmath.org/?q=an:0781.34054|0738.34046}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1045--1050
\crossref{https://doi.org/10.1007/BF01137736}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500034}


Linking options:
  • http://mi.mathnet.ru/eng/mz3089
  • http://mi.mathnet.ru/eng/mz/v50/i4/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Mironov, V. L. Oleinik, “Limits of applicability of the tight binding approximation for complex-valued potential function”, Theoret. and Math. Phys., 112:3 (1997), 1157–1171  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Gesztesy, F, “Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - An analytic approach”, Bulletin of the American Mathematical Society, 35:4 (1998), 271  crossref  mathscinet  zmath  isi
    3. Gesztesy F. Tkachenko V., “A Schauder and Riesz Basis Criterion for Non-Self-Adjoint Schrodinger Operators with Periodic and Antiperiodic Boundary Conditions”, J. Differ. Equ., 253:2 (2012), 400–437  crossref  isi
    4. William A. Haese-Hill, Martin A. Hallnäs, Alexander P. Veselov, “On the Spectra of Real and Complex Lamé Operators”, SIGMA, 13 (2017), 049, 23 pp.  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:284
    Full text:111
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020